# SDR RAAA97E4019

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs  501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR AD 80-12-01 INSPECTION, FOUND FS 501 FLOOR TRANSVERSE SUPPORT UPPER CHORD, FWD FLANGE CORRODED AT LBL 7.  REPAIRED PER SRM 53-2-4, FIG 2 SHEET 1, M-54 NR 229.
